Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 607078, 7 pages
http://dx.doi.org/10.1155/2014/607078
Research Article

Nehari-Type Ground State Positive Solutions for Superlinear Asymptotically Periodic Schrödinger Equations

1Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China
2School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 3 January 2014; Revised 23 May 2014; Accepted 11 June 2014; Published 29 June 2014

Academic Editor: Marco Squassina

Copyright © 2014 Xiaoyan Lin and X. H. Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the existence of Nehari-type ground state positive solutions for the nonlinear Schrödinger equation . Under a weaker Nehari condition, we establish some existence criteria to guarantee that the above problem has Nehari-type ground state solutions by using a more direct method in two cases: the periodic case and the asymptotically periodic case.